# SDR SIMA200712010

- Difficulty date: April 27, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 8,965 hours, 6,587 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980025
- Part serial: 00362
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,965 hours, 6,587 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT IN MANUAL OR AUTO MODE, NO CAUTION MESSAGES, DIVERTED TO XNA.  REMOVED INSULATION FROM SAFETY VALVE AND REMOVED AND REPLACED NUMBER TWO CABIN PRESSURE CONTROLLER IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
